Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the representation formulas for the functions in class $ \Sigma\sp *(p,w\sb 0)$


Author: Yuh Lin Chang
Journal: Proc. Amer. Math. Soc. 103 (1988), 517-520
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1988-0943077-1
MathSciNet review: 943077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the converse of J. Miller's integral representation theorem for functions in the class $ {\Sigma ^ * }(p,{w_0})$ of starlike meromorphic univalent functions. As an application we improve the bounds of the modulus. We also observe some properties of the class $ {\text{ST}}\left( P \right) = { \cup _{w0}}{\Sigma ^ * }\left( {p,{w_0}} \right)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943077-1
Keywords: Univalent functions, starlike, meromorphic
Article copyright: © Copyright 1988 American Mathematical Society